Alert archive / Arizona / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 13, NWS Phoenix, AZ

June 26, 2022Maricopa County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jun 26, 2022, 4:55 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2022, 4:55 PM MST (23:55 UTC)
Expired
Jun 26, 2022, 5:45 PM MST
In force
50 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Maricopa County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 11 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:00 PM MSTTSTM WND GST 531 Se Phoenix Mesa Gatew, AZAWOS STATION KIWA MESA GATEWAY AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2022-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2022-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-303 J/kg
Mixed-layer LCL
2940 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

984 
WUUS55 KPSR 262355
SVRPSR
AZC013-021-270045-
/O.NEW.KPSR.SV.W.0013.220626T2355Z-220627T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
455 PM MST Sun Jun 26 2022

The National Weather Service in Phoenix has issued a

* Severe Thunderstorm Warning for...
  Maricopa County in south central Arizona...
  Pinal County in southeastern Arizona...

* Until 545 PM MST.

* At 455 PM MST, a severe thunderstorm was located over Chandler
  Heights, or 10 miles southeast of Gilbert, and is nearly
  stationary.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mesa, Chandler, Gilbert, Sun Lakes, Queen Creek, Chandler Heights,
  San Tan Village Mall, San Tan Valley, Seville, Bapchule, Phoenix
  Mesa Gateway Airport, San Tan Mountain Park, Sacaton, Santan and
  Higley.

This includes the following highways...
AZ Interstate 10 between mile markers 172 and 178.
AZ Route 87 between mile markers 146 and 160.
AZ Route 202 between mile markers 32 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3305 11165 3309 11183 3315 11189 3338 11174
      3336 11157 3326 11143
TIME...MOT...LOC 2355Z 231DEG 2KT 3321 11167 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

INS
2 follow-up statements
281 
WWUS55 KPSR 270010
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
510 PM MST Sun Jun 26 2022

AZC013-021-270045-
/O.CON.KPSR.SV.W.0013.000000T0000Z-220627T0045Z/
Maricopa AZ-Pinal AZ-
510 PM MST Sun Jun 26 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MST
FOR MARICOPA AND PINAL COUNTIES...

At 510 PM MST, a severe thunderstorm was located over Chandler
Heights, or 9 miles southeast of Gilbert, and is nearly stationary.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mesa, Chandler, Gilbert, Sun Lakes, Queen Creek, Chandler Heights,
San Tan Village Mall, San Tan Valley, Seville, Bapchule, Phoenix Mesa
Gateway Airport, San Tan Mountain Park, Sacaton, Santan and Higley.

This includes the following highways...
AZ Interstate 10 between mile markers 172 and 178.
AZ Route 87 between mile markers 146 and 160.
AZ Route 202 between mile markers 32 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3305 11165 3309 11183 3315 11189 3338 11174
      3336 11157 3326 11143
TIME...MOT...LOC 0010Z 231DEG 2KT 3322 11166 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

INS
984 
WWUS55 KPSR 270035
SVSPSR

Severe Weather Statement
National Weather Service Phoenix AZ
535 PM MST Sun Jun 26 2022

AZC013-021-270045-
/O.EXP.KPSR.SV.W.0013.000000T0000Z-220627T0045Z/
Maricopa AZ-Pinal AZ-
535 PM MST Sun Jun 26 2022

...THE SEVERE THUNDERSTORM WARNING FOR MARICOPA AND PINAL COUNTIES
WILL EXPIRE AT 545 PM MST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Phoenix.

LAT...LON 3305 11165 3309 11183 3315 11189 3338 11174
      3336 11157 3326 11143
TIME...MOT...LOC 0035Z 231DEG 2KT 3323 11165 

$$

INS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:15 PM MST, 3 hours 40 minutes earlier.

Area forecast discussion, Jun 26, 1:15 PM MST, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
115 PM MST Sun Jun 26 2022

.SYNOPSIS...
Shower and thunderstorm chances will continue across the region much
of the week with the best coverage of storms and greatest impacts
likely today, then possibly again Wednesday. Storms will have the
potential to produce frequent lightning, brief heavy downpours,
gusty winds, and localized blowing dust. Temperatures will remain
near normal with lower elevation afternoon highs exceeding 100
degrees. Cloud cover will keep overnight low temperatures more mild
than usual.

&&

.DISCUSSION...
Quite a convoluted flow pattern early this afternoon featuring a
retrograding southern plains anti-cyclone, building East Pacific
high pressure, and in between an elongated, sheared trough covering
much of Arizona. With one sheared shortwave lifting into northern
AZ, energy from the outer reaches of TS Celia in central Sonora can
be seen separating from the influence of the tropical system and
becoming absorbed in the southerly flow entering AZ. Within all this
synoptic scale detail, visible satellite reveals a well defined,
compact MCV ejecting through SE AZ with notable moist ascent. KPSR
12Z sounding data sampled a rather unimpressive moisture
distribution with mixing ratios in the lower troposphere only 6
g/kg, however objective analysis indicates a pool of 9-10 g/kg
values lingering closer to the international border. In fact, recent
ACARS soundings showed 8-9 g/kg already streaming back into the sfc-
H8 layer around the Phoenix metro.

Given all these features, it's not incredibly surprising that CAMs
continue to highlight a convectively active day through much of the
Arizona portion of the CWA including most lower elevation
communities. The aforementioned MCV was inhibiting instability
growth through SE AZ while marginal moisture profiles were limiting
MLCape elsewhere through the region early this afternoon. However,
the overall favorable upper divergence and ascent structure has
allowed the first storms to quickly develop over mountain areas with
minimal instability; and ample heating and improving moisture over
Maricopa County and vicinity should provide an environment for
convective sustenance once storms descend into lower elevations.
Inhibition appears lower than the past several days such that only
one dominant outflow may be sufficient to initiate new updrafts and
spark new storms, but certainly colliding outflows would be optimal.
At this time with uncertainty over deep convective development in SE
AZ given the cloud cover, a northern generated outflow may be the
overwhelmingly predominant feature this afternoon and evening.

With MLCape likely reaching a 500-1000 J/kg range and DCape
exceeding 1500 J/kg, HREF probability of 30+kt gusts continues over
70% across much of Maricopa County between 4pm-9pm. A few severe
(50+kt) gusts would not be unexpected, but highly dependent on
outflow/storm relationship and individual cell interaction.
Regardless, SPC has placed the eastern CWA within Marginal severe
risk this afternoon. Similar to the past several days, strong winds
and blowing dust will be one the greater potential impacts, with
only cell motion and lower moisture values limiting a greater flash
flood threat (a few isolated location may still experience
flooding). Based on all available information, the Gila Bend to
Buckeye corridor (and surrounding communities) looks juxtaposed for
the combination best suited for the strongest, most impactful
storms.

Scattered afternoon and evening storms will be possible again
Monday, however both CAMs and global models suggest far less
thunderstorm coverage. Assuming the convectively active outlook for
today comes to fruition, one would expect much less favorable
condition tomorrow as the environment becomes partially convectively
overturned with weaker lapse rates and subsidence. Storms would
still be favored over high terrain initiation points, and outflows
still generated, but likely with insufficient support in lower
elevations. Similar story Tuesday as the entire flow pattern
realigns and high pressure ridging temporarily strengthens over
central Arizona. While much will depend on mesoscale details,
Tuesday may be a day with moisture recycling and better ascent
outside the forecast area.

Ensemble members depict central H5 heights peaking around 594dm over
northern Arizona Wednesday before the anti-cyclone edges east again
towards the southern plains. While respectable subtropical moisture
will remain in place (especially by late June measures), increased
westerly cyclonic flow advancing towards the southern CA coast may
begin to battle and erode the western periphery of the moisture axis
across western and central Arizona during the latter half of the
week. Model trends suggest convective activity maximized again
Wednesday afternoon as shortwave energy entering the region feeds
along the moisture anomaly providing POPs in the 30-40% range over
lower elevations. Thereafter the remainder of the week, mandated NBM
POPs fall closer to 15% or below from Phoenix westward while
maintaining a 40-50% range over eastern higher terrain. Ensemble
outcomes diverge more notably over the weekend and early next week
members struggle with the West Coast trough position and magnitude
of moisture erosion over the forecast area. Based on ensemble
distribution, there's an approximately equal chance that status quo
convective activity continues into next week versus activity
becoming relegated strictly to mountain locations or almost shut
down entirely.

&&

.AVIATION...Updated at 1710Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
In the short term, southeast winds are present across the Phoenix
area. These will likely weaken by early afternoon, but at this time
winds are not expected to shift to westerly. By this afternoon and
evening, thunderstorms will develop along the higher terrain
surrounding the Phoenix area, with thunderstorm outflow winds likely
by 00z. The most probable wind direction will be northeast, but any
direction is possible. There is a 70% chance of wind gusts exceeding
30 kts and around a 40% chance of thunderstorms directly impacting
the terminals. Once the storms move through, winds are expected to
predominate from an easterly direction through the remainder of
tonight.

Southeast California/Southwest Arizona including KIPL and KBLH:
At KIPL, southeasterly winds are expected throughout the period at
around 10 kts. At KBLH, southerly winds will prevail at around 10
with gusts near 20 kts during the afternoon. There is a chance (30%)
of a thunderstorm, developing east of the Lower Colorado River
Valley, which could briefly increase the southeasterly wind
component.

&&

.FIRE WEATHER...
Moisture will remain entrenched across most districts through much
of the week with the greatest afternoon thunderstorm and wetting
rain chances focused over higher terrain locations north and east of
Phoenix. However, even lower desert communities may occasionally
experience wetting rainfall at times - more likely during the first
half of the week as storm coverage may decay into the weekend.
Minimum afternoon humidity levels will fall into a 15-30% range with
somewhat lower values in far western districts and a tendency for
lower values towards the end of the week. Overnight recovery will be
poor to fair in lower elevations (20-40%) and good over eastern
district high terrain locations (40-70%). Aside from occasional late
afternoon/early evening thunderstorm downburst and/or outflow winds,
winds should not be a significant impact.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.

&&

DISCUSSION...18/Heil
AVIATION...Hodges/Lojero
FIRE WEATHER...18

In the hours before

Special weather statement, Jun 26, 3:29 PM MST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
329 PM MST Sun Jun 26 2022

AZZ541-542-545>549-551-555-558-262315-
Fountain Hills/East Mesa AZ-New River Mesa AZ-
Scottsdale/Paradise Valley AZ-Cave Creek/New River AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
Apache Junction/Gold Canyon AZ-Deer Valley AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
329 PM MST Sun Jun 26 2022

...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 415 PM MST...

At 328 PM MST, Doppler radar was tracking a strong outflow boundary
ahead of thunderstorms along a line extending from 9 miles west of
Horseshoe Reservoir to Camp Creek to 6 miles southeast of Desert
Mountain to near Rio Verde to near Goldfield Ranch to Goldfield.
Movement was southwest at 10 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mesa, Scottsdale, Gilbert, Apache Junction, Fountain Hills, East
Mesa, New River, Cave Creek, Carefree, Granite Reef Dam, Falcon Field
Airport, Lost Dutchman State Park, Goldfield, Usery Mountain Park,
Superstition Mountains, Goldfield Ranch, Desert Mountain, Scottsdale
Airport, Camp Creek and McDowell Mountain Park.

This includes the following highways...
AZ Interstate 17 between mile markers 240 and 241.
US Highway 60 between mile markers 185 and 200.
AZ Route 87 between mile markers 179 and 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3401 11180 3395 11174 3381 11171 3376 11163
      3360 11159 3342 11138 3330 11165 3347 11184
      3363 11192 3368 11200 3382 11203 3404 11216
TIME...MOT...LOC 2228Z 062DEG 8KT 3401 11190 3392 11182 3378 11179
3373 11171 3357 11166 3344 11151

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

18
Special weather statement, Jun 26, 4:01 PM MST, 54 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
401 PM MST Sun Jun 26 2022

AZZ537-540>546-548>551-553-262345-
Fountain Hills/East Mesa AZ-Cave Creek/New River AZ-
Northwest Pinal County AZ-Southeast Valley/Queen Creek AZ-
East Valley AZ-North Phoenix/Glendale AZ-South Mountain/Ahwatukee AZ-
New River Mesa AZ-Scottsdale/Paradise Valley AZ-Buckeye/Avondale AZ-
Central Phoenix AZ-Deer Valley AZ-Northwest Valley AZ-
401 PM MST Sun Jun 26 2022

...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 445 PM MST...

At 401 PM MST, Doppler radar was tracking a strong outflow boundary
well ahead of thunderstorms along a line extending from near New
River to Cave Creek to near Desert Ridge Marketplace to Scottsdale
to near Salt River Indian Community to Falcon Field Airport to
Phoenix Mesa Gateway Airport. Movement was southwest at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phoenix, Mesa, Chandler, Glendale, Scottsdale, Gilbert, Tempe,
Peoria, Avondale, Paradise Valley, Tolleson, Laveen, East Mesa, New
River, Sun Lakes, Cashion, Queen Creek, Cave Creek, Carefree and
Tempe Marketplace.

This includes the following highways...
AZ Interstate 10 between mile markers 131 and 179.
AZ Interstate 17 between mile markers 195 and 232.
AZ Route 51 between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3385 11233 3362 11223 3351 11232 3340 11232
      3324 11226 3323 11206 3302 11187 3329 11158
      3349 11170 3357 11178 3370 11183 3376 11187
      3386 11192 3397 11204
TIME...MOT...LOC 2301Z 051DEG 19KT 3392 11203 3383 11198 3372 11193
3366 11189 3353 11186 3346 11174 3332 11167

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

18
Special weather statement, Jun 26, 4:28 PM MST, 27 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
428 PM MST Sun Jun 26 2022

AZZ530-531-533-CAZ569-270015-
Kofa AZ-Parker Valley AZ-Central La Paz AZ-Palo Verde Valley CA-
428 PM MST Sun Jun 26 2022

...A strong thunderstorm will impact portions of west central La Paz,
northwestern Yuma and Riverside Counties through 515 PM MST/515 PM
PDT/...

At 427 PM MST/427 PM PDT/, Doppler radar was tracking a strong
thunderstorm 16 miles south of Quartzsite, or 33 miles north of
Martinez Lake, moving northwest at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ehrenberg.

This includes the following highways...
AZ Interstate 10 between mile markers 4 and 7.
AZ Route 95 between mile markers 83 and 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3348 11413 3331 11424 3338 11452 3348 11462
      3365 11443
TIME...MOT...LOC 2327Z 138DEG 12KT 3344 11431

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

INS
Special weather statement, Jun 26, 4:34 PM MST, 21 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
434 PM MST Sun Jun 26 2022

AZZ552-555-270000-
Apache Junction/Gold Canyon AZ-Superior AZ-
434 PM MST Sun Jun 26 2022

...A strong thunderstorm will impact portions of Pinal County through
500 PM MST...

At 434 PM MST, Doppler radar was tracking a strong thunderstorm near
Boyce Thompson Arboretum, or 8 miles southwest of Superior. This
storm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Superior, Florence Junction, Queen Valley and Boyce Thompson
Arboretum.

This includes the following highways...
US Highway 60 between mile markers 212 and 225.
AZ Route 79 between mile markers 143 and 150.
AZ Route 177 between mile markers 165 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3310 11116 3308 11119 3317 11142 3326 11135
      3331 11129 3328 11108
TIME...MOT...LOC 2334Z 045DEG 3KT 3321 11124

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

INS
Special weather statement, Jun 26, 4:37 PM MST, 18 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
437 PM MST Sun Jun 26 2022

AZZ533-270000-
Central La Paz AZ-
437 PM MST Sun Jun 26 2022

...A strong thunderstorm will impact portions of north central La Paz
County through 500 PM MST...

At 437 PM MST, Doppler radar was tracking a strong thunderstorm over
Bouse, or 21 miles southeast of Parker, moving southwest at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bouse.

This includes the following highways...
AZ Route 72 between mile markers 19 and 37.
AZ Route 95 between mile markers 126 and 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3406 11397 3397 11379 3371 11396 3393 11426
TIME...MOT...LOC 2337Z 058DEG 5KT 3391 11401

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

INS
Special weather statement, Jun 26, 4:48 PM MST, 7 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
448 PM MST Sun Jun 26 2022

AZZ534-537-538-540>544-548-550-559-270030-
South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ-
Aguila Valley AZ-Buckeye/Avondale AZ-Cave Creek/New River AZ-
Tonopah Desert AZ-East Valley AZ-Central Phoenix AZ-Deer Valley AZ-
Northwest Valley AZ-North Phoenix/Glendale AZ-
448 PM MST Sun Jun 26 2022

...Strong thunderstorms will impact portions of Maricopa County
through 530 PM MST...

At 448 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Pleasant to Sun City to near South
Mountain Park. Movement was west at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phoenix, Glendale, Tempe, Peoria, Surprise, Avondale, Goodyear,
Buckeye, El Mirage, Tolleson, Wickenburg, Youngtown, Sun City West,
Waddell, Laveen, Cashion, Circle City, Sun City, Wittmann and
Litchfield Park.

This includes the following highways...
AZ Interstate 10 between mile markers 114 and 158.
AZ Interstate 17 between mile markers 195 and 211.
AZ Route 51 between mile markers 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Phoenix.

&&

LAT...LON 3389 11231 3391 11224 3396 11220 3362 11212
      3336 11189 3330 11219 3331 11220 3329 11221
      3323 11249 3361 11273 3400 11282 3400 11273
TIME...MOT...LOC 2348Z 092DEG 22KT 3391 11232 3360 11225 3336 11211

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

INS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 5:02 PM MSTDust Storm WarningPSRMaricopa, Yuma58 min
Jun 25, 5:37 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal38 min
Jun 25, 5:46 PM MSTSpecial Weather StatementPSR44 min
Jun 25, 5:54 PM MSTSpecial Weather StatementPSRMaricopa51 min
Jun 25, 6:01 PM MSTSevere Thunderstorm WarningPSRMaricopa, Yuma44 min
Jun 25, 6:07 PM MSTDust Storm AdvisoryPSRMaricopa, Yuma53 min
Jun 25, 6:27 PM MSTSpecial Weather StatementPSRMaricopa33 min
Jun 25, 6:34 PM MSTAreal Flood AdvisoryPSRMaricopa, Yuma3 hr
Jun 25, 6:40 PM MSTSpecial Weather StatementPSRYuma50 min
Jun 25, 6:51 PM MSTSevere Thunderstorm WarningPSRYuma39 min
Jun 25, 7:00 PM MSTSpecial Weather StatementPSRMaricopa30 min
Jun 25, 7:03 PM MSTDust Storm AdvisoryPSRLa Paz, Yuma57 min
Jun 25, 7:08 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Jun 25, 7:17 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Jun 25, 7:20 PM MSTDust Storm WarningPSRLa Paz, Yuma40 min
Jun 25, 7:28 PM MSTSpecial Weather StatementPSRYuma47 min
Jun 25, 7:38 PM MSTFlash Flood Warning Considerable damage threatPSRYuma4 hr
Jun 25, 7:54 PM MSTSpecial Weather StatementPSRLa Paz36 min
Jun 25, 7:56 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma49 min
Jun 25, 8:01 PM MSTDust Storm AdvisoryPSRLa Paz, Yuma44 min
Jun 25, 8:27 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma13 min
Jun 25, 8:40 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma3 hr
Jun 26, 12:23 PM MSTSpecial Weather StatementPSR52 min
Jun 26, 1:12 PM MSTSpecial Weather StatementPSR48 min
Jun 26, 1:28 PM MSTSpecial Weather StatementPSRGila47 min
Jun 26, 1:52 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal68 min
Jun 26, 3:29 PM MSTSpecial Weather StatementPSR46 min
Jun 26, 3:59 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal31 min
Jun 26, 4:01 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Jun 26, 4:01 PM MSTSpecial Weather StatementPSRMaricopa44 min
Jun 26, 4:14 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Jun 26, 4:28 PM MSTSpecial Weather StatementPSRLa Paz47 min
Jun 26, 4:29 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal2 hr
Jun 26, 4:33 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal57 min
Jun 26, 4:34 PM MSTSpecial Weather StatementPSRPinal26 min
Jun 26, 4:37 PM MSTSpecial Weather StatementPSRLa Paz23 min
Jun 26, 4:48 PM MSTSpecial Weather StatementPSRMaricopa42 min
Jun 26, 4:53 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal52 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.